# SDR UIEA2016030700125

- Difficulty date: March 4, 2016
- Submitted: March 8, 2016
- Operation: Air carrier
- Aircraft: N499MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29260
- Aircraft time: 67,141 hours, 11,210 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron Fitting
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT BS 1480, LONGERON EXTENSION FTG FOUND CRACKED, APPROX 1/2" IN LENGTH.  REPAIRED IAW EO 453A818 PART 4 & SB 747-53A 2860 R1.
